Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The identity of weak and strong extensions of pseudo-differential operators


Author: Fernando Cardoso
Journal: Proc. Amer. Math. Soc. 29 (1971), 118-122
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9939-1971-0275238-9
MathSciNet review: 0275238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider first order Kohn and Nirenberg pseudo-differential operators, define their weak and strong $ {L_2}$ extensions and prove, by standard mollifiers and Fourier transform techniques, the identity between them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0275238-9
Keywords: Pseudo-differential operator, weak and strong extensions, mollifiers, Fourier transforms
Article copyright: © Copyright 1971 American Mathematical Society